Avatar universal
Skin
I have been taking 3 hypertension tables daily  -  Irbesartan, Moxondine & Slozem.  For 5 months I have had various rashes,itching, treated as excma, but with no success. Can the medication be the cause?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Medications can occur as triggers for episodes of eczema. Note if the rash was initiated with therapy for hypertension. And treatment is with cortisone based creams, which need to be very potent and of increased strength to heal the rash.  Always wear gloves for  washing and while going outside, as cold increases drying. Don't wash your hands and feet anymore than necessary and use very mild soaps. Apply constantly plenty of good moisturizing creams and alternate with steroid creams. Use a humidifier in the rooms to avoid dryness.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
AB
746512 tn?1388811180
Blank
Calgary, AB
363281 tn?1353103243
Blank
Nelson, New Zealand